MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Model Number E1564
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a cervical ablation, while using the device at coagulation setting of 50, the surgeon noticed the appearance of the electrode wherein the coating was melting.Nothing fell into the patient's cavity.They discontinued using the electrode, and replaced it with a new one.They turned down the output to 40, and continued the case normally.Biomed checked outputs of generator and confirmed that it was working correctly.There was no patient injury.

Brand Name
VALLEYLAB
Common Device Name
ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key10306799
Report Number1717344-2020-00765
Device Sequence Number804619
Product Code HGI
UDI-Device Identifier10884524000206
UDI-Public10884524000206
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K931338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model NumberE1564
Device Catalogue NumberE1564
Device Lot NumberX0220BX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1